# SDR ASOA201101161

- Difficulty date: June 3, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N871AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7537
- Aircraft time: 23,163 hours, 20,530 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY FLOORBEAM AT LBL 27 HAS CORRODED NUT PLATES.   REMOVED CORROSION IAW SRM 51-21-06.   MECHANICAL MEASURED BLEND AREAS ON LBL 27 BETWEEN FS 621-559+112.  ALL BLENDS WITH IN ALLANCE LIMITS IAW SRM 53-61-43 AND 53-00-00. NOMINAL THICKNESS IS .063.  REMAINING MIN 15 .058 OR, .006 REMOVED IAW SRM 53-61-43.   ALODINED, PRIMED AND PAINTED BLENDED AREAS IAW SRM 51-21-16.  2 LOCATIONS AT APPROX FS 572 AND 600 ON OTBD SIDE OF LBL 27 IS BLENDED OUT OF LIMITS.  REPAIRED IAW SRM 53-00-43.  CUT OUT DAMAGE, FABRICATED NEW REPAIR ANGLE IAW SRM 53-00-43.    PERFORMED EDDY CURRENT INSP OF CUTLINE IAW SRM 53-00-43 NDTM PART 1, 51-20-06.  NO INDICATIONS NOTED AT THIS TIME.
